MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.A 7.0 x 20, 135cm mustang balloon was selected to be used in an angioplasty procedure of the mesenteric artery.The mustang balloon was advanced for dilation; however, it had difficulty advancing into the 7 french guide catheter.It was then attempted to advance the stent, and the express ld vascular never passed the tip of the catheter.As a result, the dilation treatment could not be performed, and the procedure was postponed for a later date.There were no patient complications reported.
 
Additional Manufacturer Narrative
D4: lot number updated.G1: manufacturing site address updated.H4: device manufacture date updated.Device evaluation by manufacturer: a mustang device, 20 atm was received for analysis.The recommended introducer/guide sheath size for this device is minimum 5fr sheath.The sheath used by the customer was not returned for analysis.During analysis the investigator applied negative pressure to the device and successfully advanced it through a boston scientific 5fr sheath and withdrew with no issues noted.A visual examination identified that the balloon was not subjected to positive pressure.No issues were identified with the balloon material.A visual and tactile examination identified no damage to the shaft of the device.A visual examination identified no damage to the tip of the device.This concludes the product analysis.
 
Event or Problem Description

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan MA 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19158214
Report Number2124215-2024-23407
Device Sequence Number7443966
Product Code FGE
UDI-Device Identifier08714729793830
UDI-Public08714729793830
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0032580257
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXPRESS LD VASCULAR.; EXPRESS LD VASCULAR.
Patient SexUnknown